BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Invasion sandpile model

Participants in the publication
M N Najafi (Author)
Z Moghaddam (Author)
M Samadpour (Author)
Nuno A M Araújo (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 

Date of Publication
2020-07-09

Where published
Journal of Statistical Mechanics: Theory and Experiment

Publication Identifiers
ISSN - 1742-5468

Publisher
IOP Publishing

Volume
2020
Number
7

Starting page
073205

Document Identifiers
DOI - https://doi.org/10.1088/1742-5468/ab96b4
URL - http://dx.doi.org/10.1088/1742-5468/ab96b4

Rankings
SCOPUS Q1 (2019) - 4.3 - Statistical and Nonlinear Physics


Export

APA
M N Najafi, Z Moghaddam, M Samadpour, Nuno A M Araújo, (2020). Invasion sandpile model. Journal of Statistical Mechanics: Theory and Experiment, 2020, ISSN 1742-5468. eISSN . http://dx.doi.org/10.1088/1742-5468/ab96b4

IEEE
M N Najafi, Z Moghaddam, M Samadpour, Nuno A M Araújo, "Invasion sandpile model" in Journal of Statistical Mechanics: Theory and Experiment, vol. 2020, 2020. 10.1088/1742-5468/ab96b4

BIBTEX
@article{47525, author = {M N Najafi and Z Moghaddam and M Samadpour and Nuno A M Araújo}, title = {Invasion sandpile model}, journal = {Journal of Statistical Mechanics: Theory and Experiment}, year = 2020, volume = 2020 }